# SDR UIEA2024060500492

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,439 hours, 20,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Collar
- Part number: 113T2252402
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP COLLAR FITTING WITH EVIDENCE OF CORROSION.( COLLAR FITTING WAS REPLACED PER AMM TASK 27-51-41-400-801. NO FURTHER DEFECTS NOTED. )
